# SDR FDEA201406091368

- Difficulty date: June 9, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 64,004 hours, 25,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION,  FOUND POSSIBLE LT WING LE CRACK AT REFUEL DOOR INBD CORNER CUT OUT.  CONFIRMED CRACK BY HFEC INSPECTION IAW NDTSPM PT 6 CRACK TERMINATES AT FASTENER.   CUT OUT CRACKED AREA IAW SRM 57-10-00 FIG 68 SHEET 2.  COMPLIED WITH HFEC ON CUT OUT AREA IAW NDT SPM, NO CRACKS FOUND.   COMPLIED WITH EA TO REPAIR LT WING   FIXED LEADING EDGE CRACK AT FUELING DOOR.
